# SDR HOC2003F00009

- Difficulty date: April 26, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 737231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A (C) CHECK, CORROSION WAS NOTED AT STA 1166, AFT BULKHEAD SUPPORT.  (CENTER/ TOP).
